# SDR 97ZZZX5

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2467F
- Make and model: Cessna 180H
- Aircraft serial: 18051699
- Engine: Cont O470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Leak
- Location: Cyl Intake
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CONTINENTAL CYLINDER ASSY PN 653443A13.  2 OUT OF 6 CYLINDERS HAD UNACCEPTABLE LEAKS FROM INTAKE VALVES.  ABOUT 1 DROP LIQUID SOLVENT PER MINUTE WITH VALVE SPRINGS INSTALLED.  ALSO, VALVE GUIDES ARE HOURGLASS SHAPED.  ABOUT .002 INCH SMALLER IN CENTER THAN ON ENDS.  THESE ARE ALL OEM NEW PARTS.
